On $U$- and $M$-sets for series with respect to characters of compact zero-dimensional groupsстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 30 декабря 2016 г.

Работа с статьей


[1] Valentin S., Natalia K. On u- and m-sets for series with respect to characters of compact zero-dimensional groups // Journal of Mathematical Analysis and Applications. — 2017. — Vol. 446. — P. 383–394. Generalizing our previous results on Walsh system, we consider the system of characters of zero-dimensional compact abelian group with the second axiom of countability and give for the sets of uniqueness with respect to this system a solution of category problem. We also obtain a generalization of a theorem on existence for this system a perfect M_0-set whose Hausdorff h-measure equals zero. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть